# SDR CHQA200600071

- Difficulty date: June 24, 2006
- Submitted: June 26, 2006
- Operation: Air carrier
- Aircraft: N834RP
- Make and model: Emb EMB-135LR
- Aircraft serial: 145696
- Aircraft time: 9,378 hours, 8,454 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 100865
- Part serial: CO0658
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 5,571 hours, 5,343 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH OVERWING EMERGENCY LIGHTS INOPERATIVE.  REMOVED AND REPLACED NR 4 EMERGENCY BATTERY ABOVE CEILING PAST EMERGENCY EXIT ROW IAW EMB 135 MM 35-50-04.  OPS CHECK GOOD.
